Thread: Can this happen to a woman?
03-16-2005, 07:08 AM #1
Can this happen to a woman?
is it true that after a few cycles of steroid use , a woman can lose her hips? Someone told me that a womans wide hips will begin to narrow like a mans hips. I do not see how a HIP BONE can become smaller and tigter like us guys have. But then again, all these female bodybuilders like Monica Bryant do have tight hips. None of them have wide hips like most females.
03-16-2005, 07:17 AM #2Senior Member
- Join Date
- Sep 2004
- U.K wales
i dont think using as would make a womans hip bones smaller, they prob just help them get all the unwanted fat off them instead,
most women have big hips (fat but they dont like this)
03-16-2005, 07:20 AM #3Originally Posted by Carth
Never heard that??
I would say it is just tightening up the muscles and taking off the fat. And that is making them look smaller?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)